# SDR FDKA200704150

- Difficulty date: April 4, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 14,424 hours, 13,689 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6149 (1611 PHX LCL).  EMERGENCY EXIT OVERHEAD LIGHT AT ROW 12 WAS INOPERATIVE.  MX OPS CHECKED THE LIGHT AND OPS WERE GOOD.
